Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Blood clots in stool. Taking HCG. Is it normal?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
I am on day 3 of hcg and am passing blood and blood clots in my stool. Is this common? I am 33 years old and 5'9" and weigh 220 lbs. No medical issues I know of currently
Posted Mon, 23 Apr 2012 in Medicines and Side Effects
Answered by Dr. Gyanshankar Mishra 18 minutes later

Thanks for posting the query.

After going through your history, I would suggest the following:

1. Hcg being a hormonal preparation should be taken under prescription or under supervision of a Registered Medical Practitioner.

2. It is commonly used in weight reduction.

3. Passing of blood in stool after ingestion of hcg is not a known side effect. I therefore suggest you to stop the hcg ingestion currently and visit a gastroenterologist or a surgeon to evaluate the cause of blood in the stools.
Local examination, stool and blood tests are required. Remember hcg does cause constipation as its side effect.

I hope I have answered your query. Please accept my answer if you have no follow up queries. I will be glad to answer any follow up queries.

Wish you good health.

Take care.


Dr. Gyanshankar Mishra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor